# SDR DALA1028283705

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 35,653 hours, 15,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTING IS INOPERATIVE AT SEAT 24D.  MAINTENANCE REPLACED A BROKEN WIRE ASSEMBLY NEAR VENT GRILL AND THE SYSTEM NOW CHECKS OKAY. (2010-D1262) (DL738102870).
